# SDR CALA2013110192561

- Difficulty date: October 31, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 89,071 hours, 14,126 cycles
- Engine: Pwa PW4060
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part serial: 248
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG ENG ANTI- ICE DISPLAYED & ENG ANTI-ICE VLV LIGHT REMAINED ILLUMINATED WITH SWITCH ON, POSITION 1.  TROUBLESHOOT IAW MM 30-21-00-0100 SERIES PAGES FIGURE 105.  ON & OFF INTERMITTENTLY WITH ANTI-ICE SELECTED ON.  REPLACED ANTI ICE VLV, RAN ENG, CONFIRMED VLV OPENS & CLOSES NORMALLY.  EICAS INDICATION OPERATIONS NORMALLY.  MEL RAISED FOR SWITCH INDICATION FAULT
